Stability of trigintic functional equation in matrix normed spaces: fixed point approach

Priyanka Rani, Subhashish Biswas, Sushma Devi

Abstract


In this paper, we tend to find the general solution of trigintic functional equation and also prove the Hyers-Ulam stability of trigintic functional equation in matrix normed spaces through the fixed point method.

Full Text: PDF

Published: 2021-04-05

How to Cite this Article:

Priyanka Rani, Subhashish Biswas, Sushma Devi, Stability of trigintic functional equation in matrix normed spaces: fixed point approach, J. Math. Comput. Sci., 11 (2021), 2568-2582

Copyright © 2021 Priyanka Rani, Subhashish Biswas, Sushma Devi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS